Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does blood pressure medicine cause restlessness?

My husband is taking 2 drugs to control high blood pressure. He does not sleep well and I m wondering if either of these drugs could cause restless sleeping. He is taking amlodipine besylate 5 mg and Losartan/HCTZ 100/12.5 mg tablets and a baby aspirin each day. He had a slight stroke in 2009 at the age of 51. His blood pressure yesterday was 132/80.
Tue, 13 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Please note that Amlodipine may be causing insomnia.

But it is seen in rare cases. None of my patients has reported it so far. So please consult a local doctor as there may be some other cause.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Varinder Joshi,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir Iam suffering from high B.P last month Igot fainted and was reffered to the hospital .Iwas diagonised by the doctors becoz still I am not...